MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the unopened iv sets from the same lot #.A quality alert has been sent to the contract supplier on 01/10/2017.The manufacturer will follow up with the investigation actively.
 
Event or Problem Description
The user reported that "we hang a primary bag of iv fluids dropped down with 2 extensions from the iv pole.The primary bag tubing threads through the pump.Our bags with chemo are piggy backed at the top port.Even with the primary bag dropped low, the tubing fed correctly, setting properly entered, the chemo bag is back filling into the primary bag.This should not happen and we have not had this issue with any other pump we have used".This happened during patient treatment but no injury or harm of the patient was involved."it happened 7 or 8 times over the last 3 days." the failed iv sets were not saved.The reported iv sets potentially had a back check valve issue.
 
Additional Manufacturer Narrative
The user-reported issue that fluid was back-filling into the primary bag could not be confirmed.The user contacted zyno customer service on 03/27/2017 that no affected iv sets was available to be sent to zyno for evaluation.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00006).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6304672
Report Number3006575795-2017-00006
Device Sequence Number58292
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80072
Device Lot Number16087971
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date03/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1